Some remarks on second category sets
Colloquium Mathematicum, Tome 66 (1993) no. 1, pp. 57-62
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_66_1_57_62,
author = {P\'eter Komj\'ath},
title = {Some remarks on second category sets},
journal = {Colloquium Mathematicum},
pages = {57--62},
year = {1993},
volume = {66},
number = {1},
doi = {10.4064/cm-66-1-57-62},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-66-1-57-62/}
}
Péter Komjáth. Some remarks on second category sets. Colloquium Mathematicum, Tome 66 (1993) no. 1, pp. 57-62. doi: 10.4064/cm-66-1-57-62
Cité par Sources :